# SDR CALA2015051193762

- Difficulty date: May 7, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 50,922 hours, 19,933 cycles
- Engine: Iae V2527A5
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTS SMOKE & ODOR FROM FWD AFT LAVATORY UNDER SINK AREA.  SMOKE WAS WHITE WITH ACRID ELEC TYPE SMELL.  FLIGHT ATTENDANT DISCHARGED A HALON EXTINGUISHER UNDER SINK AT WATER HEATER & TOWARD AFT AREA OF COMPARTMENT.  NO CB'S TRIPPED IN FLIGHT DECK.  INSPECTED LAVATORY AS REQUIRED IAW AMM 05-51-10-200-801C.  FOUND FWD AFT WATER HEATER EMITTING ODOR.  INSPECTED WIRING IN ADJACENT AREA, NO DAMAGE FOUND.  REMOVED TOP COVER OF WATER HEATER & CONFIRMED STRONG ODOR PRESENT.  DEACTIVATE & DEFER WATER HEATER.
